Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What's the meaning of bilateral lung fields show prominent bronchovascular markings ?

what is the meanings of bilateral lung fields show prominent bronchovascular markings.what is the meaning of bronchitis , i declared as unfit to gulf country because of this so i want to know that what is the solution for this i want quick relif from trhis problem and want to b fit for gulf with in how many days it will be cure?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  1962
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Actually this finding is not a specific finding and doesn't have any significance as such.Most doctors have stopped using term prominent bronchovascular markings. Rarely this is used to describe bronchitis.Bronchitis is inflammation of terminal airways within the lung.It is treatable.

You can get this treated and repeat the xray.After that you can apply for job again.Regards.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor